Alert archive / California / Flash Flood Watches in 2016
Flash Flood Watch 9, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this flash flood watch at Oct 26, 2016, 3:45 AM PDT for Monterey County, California. It took effect at Oct 27, 2016, 3:00 PM PDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2016, 3:45 AM PDT (10:45 UTC)
- In effect from
- Oct 27, 2016, 3:00 PM PDT
- Expired
- Oct 28, 2016, 2:36 AM PDT
- In force
- 12 hr
- Issued by
- NWS San Francisco Bay Area, CA
- Flood severity
- None
County Monterey County, CA
The radar
The San Francisco radar (KMUX), 115 km from the middle of the area, began a volume at 10:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 00:00Z, 10.8 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1618 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
364 WGUS66 KMTR 261045 FFAMTR URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SAN FRANCISCO CA 345 AM PDT WED OCT 26 2016 ...FLASH FLOOD WATCH FOR THE SOBERANES FIRE BURN SCAR AREA... .A WEATHER SYSTEM WILL BRING RAIN TO COASTAL MONTEREY COUNTY ON THURSDAY. RAIN WILL BECOME HEAVY LATER THURSDAY AFTERNOON AND EVENING. HEAVY RAIN RATES ON TOP OF THE RECENT BURN SCAR COULD RESULT IN DEBRIS FLOWS AND FLASH FLOODING. THIS WATCH IS BEING ISSUED TO GIVE RESIDENTS AS MUCH LEAD TIME AS POSSIBLE TO TAKE PRECAUTIONARY ACTIONS TO PROTECT LIFE AND PROPERTY. CAZ517-262100- /O.NEW.KMTR.FF.A.0009.161027T2200Z-161028T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- 345 AM PDT WED OCT 26 2016 ...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF MONTEREY COUNTY IN CENTRAL CALIFORNIA... INCLUDING THE FOLLOWING AREA...OVER THE BURN SCAR AND DOWNSTREAM FROM THE SOBERANES FIRE IN THE SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST. * FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING * RAINFALL RATES IN EXCESS OF 1/2 INCH PER HOUR ARE POSSIBLE FROM LATE THURSDAY AFTERNOON THROUGH EARLY FRIDAY MORNING. ITS DURING THESE HEAVY DOWNPOURS THAT DEBRIS FLOWS OR FLASH FLOODING ARE MOST LIKELY TO OCCUR. * DEBRIS FLOWS WILL BE A PARTICULAR THREAT IN AND BELOW THE SOBERANES FIRE BURN AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ RWALBRUN
5 follow-up statements
059 WGUS66 KMTR 262035 FFAMTR FLOOD WATCH NATIONAL WEATHER SERVICE SAN FRANCISCO CA 135 PM PDT WED OCT 26 2016 ...FLASH FLOOD WATCH FOR THE SOBERANES AND CHIMNEY FIRE BURN SCAR AREA... .A WEATHER SYSTEM WILL BRING RAIN TO MONTEREY COUNTY ON THURSDAY. RAIN WILL BECOME HEAVY LATER THURSDAY AFTERNOON THROUGH THE OVERNIGHT HOURS. HEAVY RAIN RATES ON TOP OF RECENT BURN SCARS COULD RESULT IN DEBRIS FLOWS AND FLASH FLOODING. THIS WATCH IS BEING ISSUED TO GIVE RESIDENTS AS MUCH LEAD TIME AS POSSIBLE TO TAKE PRECAUTIONARY ACTIONS TO PROTECT LIFE AND PROPERTY. CAZ517-270445- /O.CON.KMTR.FF.A.0009.161027T2200Z-161028T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- 135 PM PDT WED OCT 26 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF WESTERN CALIFORNIA...INCLUDING THE FOLLOWING AREA...SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST. * FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING * RAINFALL RATES IN EXCESS OF 1/2 INCH PER HOUR ARE POSSIBLE FROM LATE THURSDAY AFTERNOON THROUGH EARLY FRIDAY MORNING. ITS DURING THESE HEAVY DOWNPOURS THAT DEBRIS FLOWS OR FLASH FLOODING ARE MOST LIKELY TO OCCUR. * DEBRIS FLOWS WILL BE A PARTICULAR THREAT IN AND BELOW THE SOBERANES FIRE BURN AREA. * PLEASE NOTE THAT THIS WATCH NOW INCLUDES THE CHIMNEY FIRE BURN AREA IN SOUTHERN MONTEREY COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
469 WGUS66 KMTR 270406 FFAMTR FLOOD WATCH NATIONAL WEATHER SERVICE SAN FRANCISCO CA 906 PM PDT WED OCT 26 2016 ...FLASH FLOOD WATCH FOR THE SOBERANES AND CHIMNEY FIRE BURN SCAR AREA... .A WEATHER SYSTEM WILL BRING RAIN TO MONTEREY COUNTY ON THURSDAY. RAIN WILL BECOME HEAVY LATER THURSDAY AFTERNOON THROUGH THE OVERNIGHT HOURS. HEAVY RAIN RATES ON TOP OF RECENT BURN SCARS COULD RESULT IN DEBRIS FLOWS AND FLASH FLOODING. THIS WATCH IS BEING ISSUED TO GIVE RESIDENTS AS MUCH LEAD TIME AS POSSIBLE TO TAKE PRECAUTIONARY ACTIONS TO PROTECT LIFE AND PROPERTY. CAZ517-271215- /O.CON.KMTR.FF.A.0009.161027T2200Z-161028T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- 906 PM PDT WED OCT 26 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF WESTERN CALIFORNIA...INCLUDING THE FOLLOWING AREA...SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST. * FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING * RAINFALL RATES IN EXCESS OF 1/2 INCH PER HOUR ARE POSSIBLE FROM LATE THURSDAY AFTERNOON THROUGH EARLY FRIDAY MORNING. ITS DURING THESE HEAVY DOWNPOURS THAT DEBRIS FLOWS OR FLASH FLOODING ARE MOST LIKELY TO OCCUR. * DEBRIS FLOWS WILL BE A PARTICULAR THREAT IN AND BELOW THE SOBERANES FIRE BURN AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
275 WGUS66 KMTR 271103 FFAMTR FLOOD WATCH NATIONAL WEATHER SERVICE SAN FRANCISCO CA 403 AM PDT THU OCT 27 2016 ...FLASH FLOOD WATCH CONTINUES FOR THE SOBERANES AND CHIMNEY FIRE BURN SCAR AREA... .A WEATHER SYSTEM WILL BRING RAIN TO MONTEREY COUNTY TODAY. RAIN WILL BECOME HEAVY LATER THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. HEAVY RAIN RATES ON TOP OF RECENT BURN SCARS COULD RESULT IN DEBRIS FLOWS AND FLASH FLOODING. THIS WATCH IS BEING ISSUED TO GIVE RESIDENTS AS MUCH LEAD TIME AS POSSIBLE TO TAKE PRECAUTIONARY ACTIONS TO PROTECT LIFE AND PROPERTY. CAZ517-271915- /O.CON.KMTR.FF.A.0009.161027T2200Z-161028T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- 403 AM PDT THU OCT 27 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 3 PM PDT THIS AFTERNOON THROUGH FRIDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF WESTERN CALIFORNIA...INCLUDING THE FOLLOWING AREA...SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST. * FROM 3 PM PDT THIS AFTERNOON THROUGH FRIDAY MORNING * RAINFALL RATES IN EXCESS OF 1/2 INCH PER HOUR ARE POSSIBLE FROM LATE THIS AFTERNOON THROUGH EARLY FRIDAY MORNING. ITS DURING THESE HEAVY DOWNPOURS THAT DEBRIS FLOWS OR FLASH FLOODING ARE MOST LIKELY TO OCCUR. * DEBRIS FLOWS WILL BE A PARTICULAR THREAT IN AND BELOW THE SOBERANES FIRE BURN AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
418 WGUS66 KMTR 271801 FFAMTR FLOOD WATCH NATIONAL WEATHER SERVICE SAN FRANCISCO CA 1101 AM PDT THU OCT 27 2016 ...FLASH FLOOD WATCH CONTINUES FOR THE SOBERANES AND CHIMNEY FIRE BURN SCAR AREA... .A WEATHER SYSTEM WILL BRING RAIN TO MONTEREY COUNTY TODAY. CURRENTLY LIGHT RAIN SHOWERS ARE MOVING OVER THE REGION... HOWEVER... RAIN WILL BECOME HEAVIER LATER THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. HEAVY RAIN RATES ON TOP OF RECENT BURN SCARS COULD RESULT IN DEBRIS FLOWS AND FLASH FLOODING. THIS WATCH IS BEING ISSUED TO GIVE RESIDENTS AS MUCH LEAD TIME AS POSSIBLE TO TAKE PRECAUTIONARY ACTIONS TO PROTECT LIFE AND PROPERTY. CAZ517-281400- /O.CON.KMTR.FF.A.0009.161027T2200Z-161028T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- 1101 AM PDT THU OCT 27 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 3 PM PDT THIS AFTERNOON THROUGH FRIDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF WESTERN CALIFORNIA...INCLUDING THE FOLLOWING AREA...SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST. * FROM 3 PM PDT THIS AFTERNOON THROUGH FRIDAY MORNING * RAINFALL RATES IN EXCESS OF 1/2 INCH PER HOUR ARE POSSIBLE FROM LATE THIS AFTERNOON THROUGH EARLY FRIDAY MORNING. ITS DURING THESE HEAVY DOWNPOURS THAT DEBRIS FLOWS OR FLASH FLOODING ARE MOST LIKELY TO OCCUR. * DEBRIS FLOWS WILL BE A PARTICULAR THREAT IN AND BELOW THE SOBERANES FIRE BURN AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
253 WGUS66 KMTR 280936 FFAMTR FLOOD WATCH NATIONAL WEATHER SERVICE SAN FRANCISCO CA 236 AM PDT FRI OCT 28 2016 CAZ517-281045- /O.CAN.KMTR.FF.A.0009.000000T0000Z-161028T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- 236 AM PDT FRI OCT 28 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR THE SOBERANES AND CHIMNEY FIRE BURN SCAR AREA HAS BEEN CANCELLED. WHILE WIDESPREAD RAINFALL WILL BE POSSIBLE THROUGH THIS MORNING, THE THREAT FOR DEBRIS FLOWS OR FLASH FLOODING HAS DIMINISHED AS RAINFALL RATES REMAIN LOW. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this flash flood watch went out at Oct 25, 10:07 PM PDT, 5 hours 38 minutes earlier.
Area forecast discussion, Oct 25, 10:07 PM PDT, 5 hours 38 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
1007 PM PDT Tue Oct 25 2016
.SYNOPSIS...A few isolated showers will remain possible over the
North Bay through late tonight with dry weather likely region-
wide on Wednesday. Our next weather system will bring widespread
rainfall,locally heavy at times, to just about all on Thursday as
an upper level low approaches the Central Coast. Showers will
linger on Friday with yet another storm system set to impact the
region from Saturday afternoon into Sunday.
&&
.DISCUSSION...as of 8:55 PM PDT Tuesday...Rain appears to have
come to an end over the North Bay this evening with the Santa
Rosa ASOS and the Venado no longer reporting rain. That being
said isolated showers will remain possible through late tonight.
Spotter report from the North Bay earlier this evening confirm a
steady light rain across that region through most of the day
today. Even though Doppler radar didn't pick up on much over the
North Bay ground truth observations picked up 1" of rain over
Venado over the last 6 hours alone. Venado was our wettest spot
today with all other locations coming in significantly drier with
accumulations of a few hundredths to a few tenths during the same
time period. Rain chances will quickly diminish overnight with dry
conditions expected across the forecast area Wednesday.
The forecast remains on track to bring in a significantly wetter
system Thursday. This system is progged to bring widespread
precipitation to the region with period of heavy rain expected
especially over the San Cruz and Santa Lucia Mountains as the
system takes aim at the Central Coast. Latest model guidance
depicts precipitable water values in the 1.50" to 1.70" range.
Values vary by model however they do tend to agree that the
deepest moisture advection will be south of the Monterey Bay.
Rainfall totals are expected to range from 0.50" to 1.50" for
most locations with 2.00" to 3.00" expected over elevated coastal
terrain such as the Santa Lucia and Santa Cruz Mountains.
Thunderstorms cannot be ruled out at this point but model
solutions differ with respect the the timing of when the upper
level low will pass overhead. Will add thunderstorms to the mix
if warranted with future model runs.
From previous discussion...As the aforementioned mid/upper level
low shifts inland, widespread rainfall will tapper off Thursday
night into Friday with only lingering showers/rain possible on
Friday. Precipitation amounts will likely be on the low side from
Friday night into Saturday ahead of yet another mid/upper level
system. As this storm system pushes inland to our north, a frontal
boundary will push southward across the region Saturday afternoon
into Sunday morning. With that said, confidence remains lower on
timing of the system and rainfall amounts. Then, lingering
precipitation will be possible through Sunday and potentially into
Monday.
An active, unsettled weather pattern looks likely to persist heading
into next week as well with temperatures near or below seasonal
averages. If you have any plans late in the forecast period, be
sure to stay tuned for the latest updates.
&&
.AVIATION...as of 10:07 PM PDT Tuesday...Areas of MVFR cigs.
Plenty of moisture lingers over the area, may see patchy fog
developing reducing visibilities to IFR-LIFR. A subtle increase in
wind Wednesday should provide sufficient mixing for MVFR/VFR over
most if not all of the area by afternoon.
Vicinity of KSFO...Moderate-high confidence VFR continues this
evening, tempo MVFR cig 06z-10z to prevailing MVFR cig through
Wednesday morning. Low clouds scatter out by late morning or early
afternoon Wednesday.
SFO Bridge Approach...Similar to KSFO.
Monterey Bay Terminals...Winds light SE with VFR persisting thus
far. There could be a few patches of fog around the area early
Wednesday morning. MVFR/VFR returns later Wednesday morning and
afternoon.
&&
.MARINE...as of 8:12 PM PDT Tuesday...Gusty southerly winds will
persist over mainly the northern coastal waters tonight...then
decrease on Wednesday. Another low pressure system is expected to
impact the coastal waters Thursday and into the weekend.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tngt...SCA...Pt Arena to Pt Reyes 0-10 nm
SCA...Pt Arena to Pigeon Pt 10-60 nm
SCA...Rough Bar Advisory for SF Bar until 3 AM
&&
PUBLIC FORECAST: CW
AVIATION: Canepa
MARINE: Sims/Canepa
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook and twitter at:
www.Facebook.com/nwsbayarea
www.twitter.com/nwsbayareaHazardous weather outlook, Oct 25, 5:19 AM PDT, 22 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO CA 519 AM PDT TUE OCT 25 2016 CAZ006-505>511-513-516-518-528>530-260430- SAN FRANCISCO- COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND THE DIABLO RANGE- SANTA CLARA VALLEY INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY/ARROYO SECO AND LAKE SAN ANTONIO- MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- NORTHERN SALINAS VALLEY/HOLLISTER VALLEY AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 519 AM PDT TUE OCT 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SAN FRANCISCO BAY AREA AND LOWER ELEVATIONS OF THE CENTRAL COAST. .DAY ONE...TODAY AND TONIGHT SOME SHOWERS WILL CONTINUE THIS MORNING, MAINLY OVER THE NORTH BAY BEFORE BECOMING ISOLATED THIS AFTERNOON. DRY WEATHER RETURNS TO ALL AREAS BY TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NEXT STORM ARRIVES THURSDAY WITH ANOTHER ROUND OF RAIN, THAT MAY BE MODERATE TO HEAVY FOR A TIME THURSDAY EVENING BEFORE TURNING TO SHOWERS FRIDAY MORNING. ANOTHER POTENTIAL STORM COULD BRING MORE RAIN THIS WEEKEND WITH THE FRONT CURRENTLY TIMED TO BRING RAIN LATER SATURDAY INTO SUNDAY MORNING. CAZ512-517-260430- SANTA CRUZ MOUNTAINS- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- 519 AM PDT TUE OCT 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SANTA CRUZ MOUNTAINS AND SANTA LUCIA MOUNTAINS OF MONTEREY COUNTY. .DAY ONE...TODAY AND TONIGHT SOME SHOWERS OVER THE SANTA CRUZ MOUNTAINS THIS MORNING WILL END BY THIS AFTERNOON AS DRY WEATHER RETURNS TO NIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DRY WEDNESDAY THEN RAIN DEVELOP ON THURSDAY. RAIN MAY BE HEAVY FOR A TIME LATER THURSDAY EVENING BEFORE TURNING TO SHOWERS FRIDAY MORNING. 1-4 INCHES OF RAIN WILL BE POSSIBLE FOR THE HILLS. MAIN CONCERN WILL BE OVER THE LOMA AND SOBERANES FIRE BURN SCARS. FLASH FLOOD WATCHES MAY NEED TO BE ISSUED AS THE EVENT NEARS IF CONFIDENCE INCREASES FOR HEAVIER RAIN. MAINLY DRY LATER FRIDAY INTO THE FIRST HALF OF SATURDAY. ANOTHER STORM COULD BRING MORE RAIN SATURDAY EVENING INTO SUNDAY MORNING. PERSONS WITH PROPERTY IN OR NEAR THE LOMA AND SOBERANES FIRE BURN SCARS SHOULD TAKE ACTION NOW TO PROTECT PROPERTY FROM THE POTENTIAL FOR HEAVY RAIN AND OR DEBRIS FLOWS.
Nearby
Flash Flood Watches in California, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.